# SDR AWXA200600547

- Difficulty date: February 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C22 CHECK DISCOVERED STRINGER TO FRAME CLIP CRACKED, .4 INCHES, AT BS 639, STR 4R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE CLIP ON FRAME AT BS 639 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 6, 7, AND 8.
